Search
for
Sort by
Research 661–690 of 667
- Photodynamic therapy as a new therapeutic approach of oral lichen planus
- Alopecia following oral acyclovir for the treatment of herpes simplex keratitis
- Oral lichen planus preceding concomitant lichen planopilaris
- Bicalutamide in Dermatology: A Narrative Review
- Reversible hair loss in a patient with cicatricial alopecia: A case of regrowth associated with pioglitazone use
- Trichoscopic Differentiation in Alopecia: Retrospective Case Series Comparing Lichen Planopilaris, Discoid Lupus Erythematosus, and Alopecia Areata
- Systemic-Onset Juvenile Idiopathic Arthritis with unusual Cutaneous Manifestation and peripheral eosinophilia: Case Report
- Cutaneous Drug Eruptions Associated with the Use of Biologies and Cutaneous Drug Eruptions Mimicking Specific Skin Diseases
- Drug-induced skin reactions: a pathologist viewpoint
- Kids are not just little people: Pediatric versus adult dermatology approaches to skin diseases. Part I
- Persistently curly hair phenotype with the use of nivolumab for squamous cell lung cancer
- Predictive factors for adverse dermatological events during pegylated/interferon alpha and ribavirin treatment for hepatitis C
- Rosacea and Rosacea-like Demodicldosis
- Lichenoid eruption and alopecia associated with captopril treatment
- Denosumab-induced alopecia areata with lichenoid eruption
- Chronic graft-versus-host disease – the role of dermatological treatment
- Folliculocentric papules and alopecia
- Cutaneous Side Effects of Modern Targeted Therapy and Immunotherapy in Patients with Dermatological Malignancies
- Human T‐lymphotropic virus 1 (HTLV‐1)‐associated lichenoid dermatitis induced by CD8<sup>+</sup> T cells in HTLV‐1 carrier, HTLV‐1‐associated myelopathy/tropical spastic paraparesis and adult T‐cell leukemia/lymphoma
- DERMATOLOGIC SIDE EFFECTS OF PSYCHOPHARMACOLOGIC AGENTS
- 017 Lichen Planus Colocalized with Vitiligo: Coincidence?
- A Review of Adverse Cutaneous Drug Reactions Resulting from the Use of Interferon and Ribavirin
- A case report of Graham-Little–Piccardi–Lassueur syndrome
- Cutaneous Reactions to Drugs
- A linear and reticulate crusted keratotic papulopustular eruption: a rare presentation of PRIDE (Papulopustules and/or paronychia, Regulatory abnormalities of hair growth, Itching, and Dryness due to Epidermal growth factor receptor inhibitors) complex
- Drug Eruptions
- Unique Cutaneous Reaction to Second- and Third-Generation Tyrosine Kinase Inhibitors for Chronic Myeloid Leukemia
- Cutaneous Manifestations in Biological-Treated Inflammatory Bowel Disease Patients: A Narrative Review
- [Cutaneous effects in hormonal contraception].
- RASopathic Skin Eruptions during Vemurafenib Therapy